MathSciNet Relay Station
MathSciNet bibliographic data
MR2063132 (2005h:57036) 57Q45 (57R45)
Saeki, Osamu; Takeda, Yasushi Canceling branch points and cusps on projections of knotted surfaces in 4-space. Proc. Amer. Math. Soc. 132 (2004), no. 10, 3097–3101 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement